# SDR HNAA0500031

- Difficulty date: April 3, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 32,864 hours, 36,028 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 864202
- Condition: Misrigged
- Location: Mlg Door
- Part time: 32,864 hours, 36,028 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF THE RIGHT SIDE FORWARD GEAR DOOR CAME OPEN.  CREW ELECTED TO RETURN BACK TO MDT.  DID NOT DECLARE AN EMERGENCY.  FOUND PROXIMITY SWITCH OUT OF RIG, RE-RIGGED, OP'S CHECK GOOD.
